# SDR REXA2022053100912

- Difficulty date: April 19, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: SH670318216S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE IS CORRODED.	REMOVED CORRODED PAX DOOR SILL ANGLES AND INSTALLED NEW SERVICABLE SILL ANGLE P/N SH670-31821-6S IAW CRJ 900 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
